# SDR UPS97222461

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON INTERCOSTAL AT BS 294.5-312 RBL 30 WL 207.  CORROSION REMOVED WAS OUT OF LIMITS.  REMOVED INTERCOSTAL, FABRICATED ANOTHER INTERCOSTAL, INSTALLED ALL WORK DONE IAW SRM 51-30-2, 53-10-1, 51-20-05.
